# SDR QXEA2021090100425

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 9,515 hours, 5,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359718
- Part serial: SFA0982
- Condition: False Indication
- Location: Cargo Bay
- Part time: 8,770 hours, 5,332 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRG FWD FIREX HI ARM ADVISORY MESSAGE ON EICAS WITHOUT ANY BOTTLE DISCHARGE. CARGO SMOKE FWD FIRE EXTINGUISHER BUTTON LIT UP IN RED. BOTH THE EICAS MSG AND ILLUMINATED PUSHBUTTON CLEARED AFTER APPROXIMATELY 30-40 SECONDS. NO FURTHER EICAS MESSAGES OR ASSOCIATED ILLUMINATIONS OBSERVED. FWD CARGO COMPARTMENT BOTTLE DID NOT DISCHARGE AND NO SMOKE ODOR WAS DETECTED. ( CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM - FORWARD CARGO FIRE EXTINGUISHING SYSTEM ). REMOVED FROM SERVICE. PERFORMED WIRING CHECK PER W/O 305824, T/O 202108312343 TROUBLESHOOTING. NO DEFECTS NOTED. REMOVED & REPLACED FWD CARGO SMOKE DETECTORS PER E175 AMM TASKS 26-15-01-000-801-A & 26-15-01-400-801-A. OPS CHECK GOOD. PLACARDS REMOVED. ALL RELATED CBS RESET. CLEARS MEL. AIRCRAFT RETURNED TO SERVICE.
